Publication
Title
A stability result for the modified Craig-Sneyd scheme applied to 2D and 3D pure diffusion equations
Author
Abstract
The stability of ADI type schemes is considered when applied to two- and three-dimensional pure diffusion equations with mixed derivative terms. We present a first stability result that takes the actual size of the mixed derivative coefficients into account.
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Publication
New York : 2010
ISSN
0094-243X
Volume/pages
1281(2010), p. 2029-2032
ISI
000289661501165
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 22.10.2010
Last edited 29.07.2017
To cite this reference